# SDR DLL17960379

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1218
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1617189102
- Condition: Oversized Hole
- Location: Ws 346
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TWO EXISTING FASTENER HOLES AT IWS 346 ON THE RT WING WERE FOUND TO HAVE UNDOCUMENTED BUSHINGS INSTALLED THROUGH THE WING SKIN ONLY.  NO CRACK INDICATIONS WERE FOUND AFTER EDDY CURRENT INSPECTION.  BOTH HOLES WERE MEASURED AT .440 DIA.  REPAIR APPROVAL PER DL ERA 273208 AD REV A.
